Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 204, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Nov 16, 2011, 6:15 AM CST for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2011, 6:15 AM CST (12:15 UTC)
- Expired
- Nov 16, 2011, 7:15 AM CST
- In force
- 60 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Saint Tammany Parish, LA, Hancock County, MS, Pearl River County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 6:15 AM CST | TSTM WND DMG | 3 Ese Slidell, LA | DAMAGE REPORTED IN KINGSPOINT SUBDIVISION. TREES SNAPPED WITH ONE FALLING THROUGH ROOF OF HOME. FENCES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 2:20 AM CST | Tornado Watch | SPC | 8 hr |
| Nov 16, 2:49 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.3 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1773 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 14.8
The text
As transmitted, in the capitals the NWS used until 2016.
770 WUUS54 KLIX 161215 SVRLIX LAC103-MSC045-109-161315- /O.NEW.KLIX.SV.W.0204.111116T1215Z-111116T1315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 615 AM CST WED NOV 16 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA... THIS INCLUDES THE CITIES OF...SLIDELL...EDEN ISLE... WEST CENTRAL HANCOCK COUNTY IN SOUTHERN MISSISSIPPI... SOUTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI... * UNTIL 715 AM CST * AT 605 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EDEN ISLE...AND MOVING NORTHEAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. && LAT...LON 3040 8942 3016 8970 3027 8993 3055 8977 TIME...MOT...LOC 1215Z 226DEG 32KT 3029 8974 $$
1 follow-up statement
456 WWUS54 KLIX 161232 SVSLIX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 632 AM CST WED NOV 16 2011 MSC109-161241- /O.CAN.KLIX.SV.W.0204.000000T0000Z-111116T1315Z/ PEARL RIVER MS- 632 AM CST WED NOV 16 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PEARL RIVER COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. LAT...LON 3034 8983 3048 8962 3040 8942 3019 8967 TIME...MOT...LOC 1231Z 232DEG 26KT 3031 8965 $$ LAC103-MSC045-161315- /O.CON.KLIX.SV.W.0204.000000T0000Z-111116T1315Z/ HANCOCK MS-ST. TAMMANY LA- 632 AM CST WED NOV 16 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CST FOR WEST CENTRAL HANCOCK COUNTY...AND SOUTHEASTERN ST. TAMMANY PARISH... AT 627 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEARLINGTON...OR 6 MILES EAST OF SLIDELL...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STENNIS SPACE CENTER PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. && LAT...LON 3034 8983 3048 8962 3040 8942 3019 8967 TIME...MOT...LOC 1231Z 232DEG 26KT 3031 8965 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 6:13 AM CST, 2 minutes earlier.
Area forecast discussion, Nov 16, 6:13 AM CST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 613 AM CST WED NOV 16 2011 .UPDATE... SENT UPDATED ZONES TO CLEAR HEADLINES FOR ALL PARISHES WEST OF I-55 INCLUDING TANGIPAHOA PARISH AND THE SOUTHWEST MS COUNTIES THAT WERE IN WT887. THE LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST AT 11 KT WITH THE LOW LEVEL WIND SHEAR APPEARING TO LESSEN DURING THE PAST 30 MINUTES OR SO. WILL CONTINUE TO MONITOR FOR ROTATIONS BUT THEY MAY BE LESS FREQUENT THAN THE PAST FEW HOURS. FRONT NEAR TYLER TO COLLEGE STATION TEXAS AND SHOULD ARRIVE IN THE AREA LATER THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 438 AM CST WED NOV 16 2011/ SHORT TERM... WILL BE BRIEF DUE TO ACTIVE RADAR. MOST OF THE WEATHER WILL OCCUR THIS MORNING AS UNSTABLE AIRMASS IS BEING ACTIVATED BY PRE-FRONTAL TROUGH. SUB-CLOUD HELICITY APPEARS TO BE MAXIMIZED AT THIS TIME AND RADAR PRESENTATION HAS BEEN SHOWING OCCASIONAL MODERATE TO STRONG ROTATIONAL SIGNATURES WITH THE CELLS. WE HAVE RECEIVED ONE CONFIRMED REPORT IN TANGIPAHOA PARISH EARLIER THIS MORNING AND THREAT STILL REMAINS INTO THE MID-MORNING HOURS. THE AXIS APPEARS TO BE ACCELERATING A BIT AT THIS TIME FROM A VIRTUAL STALL EARLIER THIS EVENING...BACK EDGE NOW MOVING EAST AROUND 12 KT. SURFACE FRONT STILL WELL WEST...JUST EAST OF THE DALLAS-FORT WORTH METROPLEX AND NEAR COLLEGE STATION TX. GENERAL DRYING TREND SHOULD ONSET LATER THIS AFTERNOON AS BEST MOISTURE AXIS MOVES EAST OF THE AREA THIS MORNING. LONG TERM... MADE NO APPRECIABLE CHANGES TO PACKAGE BEYOND NEXT 24 HOURS. AVIATION... CEILINGS WILL CONTINUE TO BOUNCE BETWEEN MVFR AND IFR WITH CONVECTION AROUND KMSY-KNEW-KHUM THROUGH ABOUT 14Z. OTHER TERMINALS MAY SEE CONVECTION IMPACTS BETWEEN 12Z-18Z AT KASD-KHSA- KGPT AND KPQL. CEILINGS ARE EXPECTED TO IMPROVE TO VFR AFTER 18Z FROM WEST TO EAST WITH FRONTAL APPROACH AND PASSAGE. MARINE... SMALL CRAFT ADVISORY CONDITIONS STILL APPEAR POSSIBLE FOR LATER TONIGHT INTO THURSDAY THOUGH THE COLD AIR ADVECTION MAY BE LESS THAN PREVIOUS COUPLE OF FRONTAL PASSAGES. WILL LET DAY SHIFT HOIST THE ADVISORY AFTER EVALUATING NEXT MODEL RUN. FRONT HAS YET TO MOVE OFF THE TEXAS COAST. && .PRELIMINARY POINT TEMPS/POPS... MCB 79 43 62 33 / 20 10 0 0 BTR 83 47 65 36 / 20 10 0 0 ASD 84 49 67 33 / 60 10 0 0 MSY 81 53 66 48 / 70 10 0 0 GPT 83 51 67 37 / 60 10 0 0 PQL 83 51 66 34 / 60 10 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 16, 4:53 AM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 453 AM CST WED NOV 16 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-161800- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 453 AM CST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT TORNADO WATCHES REMAIN IN EFFECT FOR MUCH OF THE OUTLOOK AREA UNTIL 10 AM CST. TORNADOES REMAIN THE PRIMARY THREAT THIS MORNING AS A LINE OF THUNDERSTORMS MOVES EAST AROUND 15 MPH WELL IN ADVANCE OF A COLD FRONT. THE SEVERE THREAT SHOULD DIMINISH AFTER 10 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE COASTAL WATERS AS NORTHWEST WINDS INCREASE TO AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS IS REQUESTED THROUGH THIS MORNING. SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX. 24/RR
In the hours before
Special weather statement, Nov 16, 2:21 AM CST, 3 hours 54 minutes before
LAZ037-071-160915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 221 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. HELENA PARISH...NORTHERN TANGIPAHOA PARISH... AT 212 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GREENSBURG...OR ABOUT 7 MILES WEST OF MONTPELIER...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... GREENSBURG...TANGIPAHOA AND KENTWOOD THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Nov 16, 3:15 AM CST, 3 hours before
MSZ070-071-161015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 315 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WALTHALL COUNTY... PIKE COUNTY... AT 309 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MCCOMB...OR ABOUT 13 MILES WEST OF TYLERTOWN...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...TYLERTOWN AND SALEM THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Local storm report, Nov 16, 3:29 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 AM CST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TORNADO 1 W TANGIPAHOA 30.88N 90.53W
11/16/2011 TANGIPAHOA LA LAW ENFORCEMENT
PUBLIC REPORTS OF TORNADO TOUCH DOWN NEAR I-55 EXIT 57
NEAR THE TOWN OF TANGIPAHOA AND E. PECKERWOODS ROAD. OAK
TREES DOWNED ACROSS THE ROAD, TRAMPOLINE BLOWN AWAY AND
OTHER INDICATIONS OF TORNADO DAMAGE IN THE AREA.
&&
24/RRSpecial weather statement, Nov 16, 3:42 AM CST, 2 hours 33 minutes before
LAZ059>061-065-066-161045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 342 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING UPPER TERREBONNE PARISH...ST. CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...LOWER TERREBONNE PARISH... AT 341 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR HOUMA...OR ABOUT 2 MILES EAST OF HOUMA... MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LOCKPORT... RACELAND...MATHEWS...DES ALLEMANDS...BOUTTE...WESTWEGO...WAGGAMAN... NEW SARPY...MARRERO...KENNER...NEW ORLEANS ARMSTRONG AIRPORT... HARAHAN...DESTREHAN AND AVONDALE THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Nov 16, 5:07 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 AM CST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TORNADO 1 W TANGIPAHOA 30.88N 90.53W
11/16/2011 TANGIPAHOA LA EMERGENCY MNGR
FOLLOW-UP ON EARLIER TORNADO REPORT NEAR THE TOWN OF
TANGIPAHOA. A TWO STORY HOUSE WAS LIFTED AND MOVED 10
FEET FROM FOUNDATION. AN UNOCCUPIED SEMI-TRACTOR TRAILER
WAS THROWN.
0335 AM TORNADO 1 SE HOUMA 29.57N 90.70W
11/16/2011 TERREBONNE LA EMERGENCY MNGR
CONFIRMED TORNADO TOUCH DOWN NEAR HOUMA-TERREBONNE
AIRPORT. WINDOWS BLOWN OUT AT ELLENDER MEMORIAL HIGH
SCHOOL ON PATRIOT DRIVE. OTHER HOMES AND STRUCTURES
DAMAGED ON PIPING ROCK DRIVE. EMERGENCY MANAGER ENROUTE
TO ASSESS DAMAGES. REPORT PRELIMINARY WITH ADDITIONAL
DETAILS FORTHCOMING AFTER ASSESSMENT.
&&
24/RRSpecial weather statement, Nov 16, 5:56 AM CST, 19 minutes before
LAZ040-062-MSZ080-081-161245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 556 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING HANCOCK COUNTY... ST. TAMMANY PARISH...ORLEANS PARISH...HARRISON COUNTY... AT 551 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTH OF EAST NEW ORLEANS...OR ABOUT 9 MILES SOUTHWEST OF EDEN ISLE...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LACOMBE... EDEN ISLE...SLIDELL...SLIDELL AIRPORT...PEARL RIVER...STENNIS SPACE CENTER AND KILN THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. STAY ALERT IN CASE WARNINGS ARE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 1:44 AM CST | Tornado Warning | LIX | Pike, Walthall | 46 min |
| Nov 16, 3:25 AM CST | Tornado Warning | LIX | Walthall | 35 min |
| Nov 16, 7:34 AM CST | Tornado Warning | LIX | Hancock, Harrison | 41 min |
| Nov 16, 2:28 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 47 min |
| Nov 16, 2:38 AM CST | Special Marine Warning | LIX | 52 min | |
| Nov 16, 3:33 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 42 min |
| Nov 16, 4:09 AM CST | Tornado Warning | LIX | Washington | 36 min |
| Nov 16, 4:18 AM CST | Tornado Warning | LIX | Jefferson, Saint Charles | 42 min |
| Nov 16, 4:52 AM CST | Tornado Warning | LIX | Lafourche, Terrebonne | 23 min |
| Nov 16, 4:53 AM CST | Tornado Warning | LIX | Jefferson, Orleans, Saint Charles | 37 min |
| Nov 16, 4:57 AM CST | Special Marine Warning | LIX | 48 min | |
| Nov 16, 5:21 AM CST | Tornado Warning | LIX | Lafourche, Saint Charles | 39 min |
| Nov 16, 5:37 AM CST | Special Marine Warning | LIX | 23 min | |
| Nov 16, 7:22 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines | 68 min |
| Nov 16, 7:41 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 16, 10:29 AM CST | Special Marine Warning | LIX | 61 min | |
| Nov 16, 10:30 AM CST | Special Marine Warning | LIX | 90 min | |
| Nov 16, 10:31 AM CST | Small Craft Advisory | LIX | 46 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.